# SDR 99ZZZX2758

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9733Y
- Make and model: Beech 95-A55
- Aircraft serial: TC419
- Propeller: Hartzl EHCA3VF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V7363N2R
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CRACKED IN THE V-SHANK AREA OF PROPELLER.
